Rational representation of forests by tree automata

Maróti, György: Rational representation of forests by tree automata. In: Acta cybernetica, (3) 4. pp. 309-320. (1977)

Cikk, tanulmány, mű

Download (687kB) | Preview
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1977
Volume: 3
Number: 4
ISSN: 0324-721X
Page Range: pp. 309-320
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika
Additional Information: Bibliogr.: 320. p.
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2016. Oct. 15. 12:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/12257

Actions (login required)

View Item View Item